Jeux quantitatifs
Mémorial des sciences mathématiques, no. 168 (1969), 83 p.
@book{MSM_1969__168__R5_0,
     author = {Blaqui\`ere, A. and Leitmann, G.},
     title = {Jeux quantitatifs},
     series = {M\'emorial des sciences math\'ematiques},
     publisher = {Gauthier-Villars},
     number = {168},
     year = {1969},
     zbl = {0228.90061},
     mrnumber = {261974},
     language = {fr},
     url = {http://www.numdam.org/item/MSM_1969__168__R5_0}
}
Blaquière, A.; Leitmann, G. Jeux quantitatifs. Mémorial des sciences mathématiques, no. 168 (1969), 83 p. http://www.numdam.org/item/MSM_1969__168__R5_0/

[1] A. Blaquière et G. Leitmann, On the Geometry of Optimal Processes, Parts I, II, III, Univ. of California, Berkeley, I. E. R. Repts. AM-64-10, AM-65-11, AM-66-1.

[2] G. Leitmann, Some Geometrical Aspects of Optimal Processes (J. SIAM, Ser. A : Control 3, No. 1, 1965). | MR 184751 | Zbl 0143.12505

[3] A. Blaquière, Further Investigation into the Geometry of Optimal Processes (J. SIAM, Ser. A : Control 3, No. 2, 1965). | MR 194229 | Zbl 0208.13903

[4] A. Blaquière et G. Leitmann, Some Geometric Aspects of Optimal Processes, Part I : Problems with Control Constraints (Proc. Gongr. Automatique Théorique, 1965, Paris, Dunod, 1967).

[5] A. Blaquière et G. Leitmann, On the Geometry of Optimal Processes, dans Topics in Optimization, Academic Press, 1967, p. 265-371 (G. Leitmann, ed.). | MR 214392

[6] K. V. Saunders et G. Leitmann, Some Geometric Aspects of Optimal Processes, Part II : Problems with State Constraints (Proc. Gongr. Automatique Théorique, 1965, Paris, Dunod, 1967).

[7] H. Halkin, The Principle of Optimal Evolution, in Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, 1963 (J. P. La Salle and S. Lefschetz, eds.). | MR 147938 | Zbl 0151.13101

[8] H. Halkin, Mathematical Foundations of System Optimization, dans Topics in Optimization, Academic Press, 1967, p. 198-260 (G. Leitmann, éd.). | MR 211784

[9] E. Roxin, A Geometric Interpretation of Pontryagin's Maximum Principle, dans Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, 1963 (J. P. La Salle and S. Lefschetz, eds.). | MR 149049 | Zbl 0139.04808

[10] R. E. Bellman, Dynamic Programming, Princeton Univ. Press, Princeton, New Jersey, 1957. | Zbl 1205.90002

[11] A. Blaquière et G. Leitmann, Further Geometric Aspects of Optimal Processes : Multiple-Stage Dynamic Systems, dans Mathematical Theory of Control, Academie Press, 1967. | MR 253781 | Zbl 0214.40304

2. Sur la théorie des jeux.

[12] J. Von Neumann et O. Morgenstern, Theory of Games and Economic Behavior, Princeton Univ. Press, Princeton, New Jersey, 1953. | Zbl 0063.05930

[13] J. Mc Kinsey, An Introduction to the Theory of Games, Mc Graw-Hill, 1952. | Zbl 0049.09510

[14] L. Zadeh, Optimality and Nonscalar-valued Performance Criteria (I. E. E. E. Transactions on Automatic Control, vol. AC-8, January 1963, p. 59-60).

[15] R. Isaacs, Differential Games, Wiley, New York, 1965. | MR 210469 | Zbl 0125.38001

[16] L. D. Berkovitz, A Variational Approach to Differential Games, dans Advances in Game Theory, Princeton Univ. Press, Princeton, 1964, p. 127-174. | MR 163775 | Zbl 0138.16603

[17] L. D. Berkovitz et W. H. Fleming, On Differential Games with Integral Payoff, dans Contributions to the Theory of Games, III, Princeton Univ. Press, Princeton, 1957, p. 413-435. | MR 91866 | Zbl 0078.33302

[18] L. D. Berkovitz, Necessary Conditions for Optimal Strategies in a Class of Differential Games and Control Problems (J. SIAM Control, vol. 5, No. 1, 1967, p. 1-24). | MR 209027 | Zbl 0156.10102

[19] D. L. Kelendzheridze, A Pursuit Problem, dans The Mathematical Theory of Optimal Processes, Interscience, New York, 1962.

[20] L. S. Pontryagin, On Some Differential Games (J. SIAM Control, vol. 3, No. 1, 1965, p. 49-52). | MR 189868 | Zbl 0144.12603

[21] L. S. Pontryagin, On the Theory of Differential Games (Uspehi Mat. Nauk, 21, No. 4 (130), 1966, p. 219-274]. | MR 204187 | Zbl 0163.41801

[22] E. F. Mishchenko et L. S. Pontryagin, Linear Differential Games (Dokl. Akad. Nauk S. S. S. R., t. 174, No. 1, 1967, p. 27-29, et Soviet Math. Dokl, vol. 8, No. 3, 1967, p. 585-588). | Zbl 0189.46602

[23] Y. C. Ho, A. E. Bryson et S. Baron, Differential Games and Optimal Pursuit-Evasion Strategies (I. E. E. E. Transactions on Automatic Control, vol. AC-10, October 1965, p. 385-389). | MR 184747

[24] S. Baron, Differential Games and Optimal Pursuit-Evasion Strategies (Unpublished doctoral dissertation, Harvard University, Cambridge, 1966).

[25] E. N. Simakova, Differential Games (a survey paper) (Avtomatika i Telemekhanica, vol. 27, No. 11, November 1966, p. 161-178). | MR 211766 | Zbl 0152.38501

[26] I. G. Sarma et R. K. Ragade, Some Considerations in Formulating Optimal Control Problems as differential Games (Int. J. Control, vol. 4, No. 3, 1966, p. 265-279). | MR 209041 | Zbl 0201.48204

[27] G. Mon, Differential Game Theory : A Geometric Approach. Unpublished doctoral dissertation, Univ. California, Berkeley, 1967.

[28] G. Leitmann et G. Mon, Some Geometric Aspects of Differential Games (Journal of Astraunautical Sciences, vol. 14, No. 2, March-April 1967, p. 56-65). | MR 213163

[29] G. Leitmann et G. Mon, On a Class of Differential Games (Proceed. Colloquium on Advanced Problems and Methods for Space Flight Optimization, Liège, 1967, Pergamon Press, 1968 (aussi dans Kibernetika, January 1968). | Zbl 0229.90064

[30] G. Wang et G. Leitmann, Necessary and sufficient Conditions for Two-Person, Zero-Sum Multistage Games (J. Optim. Theory Appl) (en cours de publication). | Zbl 0169.51706

[31] A. Blaquière et G. Leitmann, Multiple-Stage Quantitative Games (2nd International Colloquium on Methods of Optimization, Novosibirsk, 1968; Ed. Springer-Verlag) (en cours de publication). | MR 274043 | Zbl 0211.45903

[32] A. Blaquière et F. Gérard, On the Geometry of Optimal Strategies in Two-Person Games of Kind (J. Computer System Sci,, vol. 2, No. 3, October 1968). | MR 281501 | Zbl 0169.51707

[33] A. Blaquière et G. Leitmann, Multistage Quantitative Games (Proceedings of the 2nd Hawaii International Conference of System Sciences, 1969, p. 579).

[34] A. Blaquière et N. Gani, Jeux quantitatifs multiétages avec étage terminal non prescrit (C. R. Acad. Sc., Paris, 268, série A, 1969, p. 428). | MR 242498 | Zbl 0182.48503

[35] A. Blaquière et G. Leitmann, Multistage Quantitative Games with Unprescribed Terminal Stages (Int. J. Non-Linear Mechanics, vol. 4, 1969). | MR 305822

[36] A. Blaquière, F. Gérard et G. Leitmann, Quantitative and Qualitative Games, Academic Press Inc., 1969. | MR 261973

[37] F. Gérard, Théorie géométrique des jeux différentiels qualitatifs à deux joueurs (Thèse de Doetorat d'État, Faculté des Sciences de Paris, 1968).